# SDR DALA1036679864

- Difficulty date: December 23, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D17
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Down
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND FWD CARGO COMPARTMENT, STA 294 RT TIE DOWN RACK CRACKED. REMOVED TIE DOWN TRACK IAW SRM 51-30-1.  FABRICATED THE SHAPE FUSELAGE TIE DOWN TRACK DRILLED IAW SRM 51-10-4.  SCALLOPED TIE TRAVELER 2311N0251.  TREATED, PRIMED IAW SRM 51-10-3.  REMOVED CORROSION ON INTERCOSTAL IAW SRM 53-01, FIG 1 TREATED & PRIMED & IAW SRM 51-10-3 INSTALLED IAW SRM 51-30-1.
